Home > Research > Publications & Outputs > Algebraic and strong splittings of extensions o...

Links

Text available via DOI:

View graph of relations

Algebraic and strong splittings of extensions of Banach algebras

Research output: Book/Report/ProceedingsBook

Published

Standard

Algebraic and strong splittings of extensions of Banach algebras. / Bade, W. G.; Dales, H.G.; Lykova, Zinaida.

Providence, RI : American Mathematical Society, 1999. 113 p. (Memoirs of the American Mathematical Society; Vol. 136, No. 656).

Research output: Book/Report/ProceedingsBook

Harvard

Bade, WG, Dales, HG & Lykova, Z 1999, Algebraic and strong splittings of extensions of Banach algebras. Memoirs of the American Mathematical Society, no. 656, vol. 136, American Mathematical Society, Providence, RI. https://doi.org/10.1090/memo/0656

APA

Bade, W. G., Dales, H. G., & Lykova, Z. (1999). Algebraic and strong splittings of extensions of Banach algebras. (Memoirs of the American Mathematical Society; Vol. 136, No. 656). American Mathematical Society. https://doi.org/10.1090/memo/0656

Vancouver

Bade WG, Dales HG, Lykova Z. Algebraic and strong splittings of extensions of Banach algebras. Providence, RI: American Mathematical Society, 1999. 113 p. (Memoirs of the American Mathematical Society; 656). https://doi.org/10.1090/memo/0656

Author

Bade, W. G. ; Dales, H.G. ; Lykova, Zinaida. / Algebraic and strong splittings of extensions of Banach algebras. Providence, RI : American Mathematical Society, 1999. 113 p. (Memoirs of the American Mathematical Society; 656).

Bibtex

@book{f32754a092e146d1819c442348ac3a7f,
title = "Algebraic and strong splittings of extensions of Banach algebras",
author = "Bade, {W. G.} and H.G. Dales and Zinaida Lykova",
year = "1999",
doi = "10.1090/memo/0656",
language = "English",
isbn = "9780821810583",
series = "Memoirs of the American Mathematical Society",
publisher = "American Mathematical Society",
number = "656",
address = "United States",

}

RIS

TY - BOOK

T1 - Algebraic and strong splittings of extensions of Banach algebras

AU - Bade, W. G.

AU - Dales, H.G.

AU - Lykova, Zinaida

PY - 1999

Y1 - 1999

U2 - 10.1090/memo/0656

DO - 10.1090/memo/0656

M3 - Book

SN - 9780821810583

T3 - Memoirs of the American Mathematical Society

BT - Algebraic and strong splittings of extensions of Banach algebras

PB - American Mathematical Society

CY - Providence, RI

ER -